MathSciNet Relay Station
MathSciNet bibliographic data
MR1682955 41A29 (41A63 65D15 65T50)
Chen, Di-Rong Algebraic properties of subdivision operators with matrix mask and their applications. J. Approx. Theory 97 (1999), no. 2, 294–310.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement